# SDR SWAA2022020790061

- Difficulty date: November 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 887 TO STA947 RBL22; CORROSION ON UPPER SURFACE OF STRUCTURE. / REMOVED CORRSION AT Z-ANGLE STA 867-947 RBL 22' 'OUT OF LIMITS' ORIGINAL MATERIAL .040; REMAINING .033' LOSS .007 REMOVED 17% MAX ALLOWABLE 10% AND REMOVED; INSTALLED NEW Z-ANGLE FROM STA: 867-947 RBL-22 APPLIED ALODINE; PRIMER; CIC AT AREA IAW B737-700 SRM 51-40-02-0G-0; 93-00-53-1A-2; 51-40-05-0G-0; 93-70-53-01-2; AMM 51-21-72-370-804; 51-21-41-370-803; 51-21-91-620-802 TAG:A71906
